# SDR MALA060076

- Difficulty date: January 31, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 21,449 hours, 23,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN YQB FOUND THE COCKPIT DOOR POST WAS FOUND CORRODED ON THE LT SIDE BOTTOM CORNER.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO S53185 ON MM409 263339.
